Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Angioplasty has been done. Still have shortness of breath and pain..

Angioplasty has been done. Still have shortness of breath and pain down left arm...? Hi - Need your help guys. My dad had the angiplasty procedure a week ago as he has one artery blocked and seemed to go well. His before the procedure was shortness of breath and pain down left arm. These symptoms did not dissappear - why could this be? He wants to make the appointment to see the cardiologist but that will take months! Thoughts? Comments? Advice? Thanks! Just to expand slightly.... during the angioplasty he had 2 mesh metal stents and is taking some medicine. He is not overweight and he has changed his diet completely since the procedure.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  426
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
You really need to insist that your dad be seen for this. The stents can fail or become blocked if a piece of plaque breaks off. I have worked for cardiologist and heart surgeons, don't wait!!!!!!! At the very least they should do a nuclear stress test or another cardiac cath to rule out stent failure.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor